# SDR 2003UALA00846

- Difficulty date: November 7, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N916UA
- Make and model: Boeing 737522
- Aircraft serial: 25383
- Aircraft time: 33,580 hours, 25,406 cycles
- Engine: Ge CFM56*
- Engine time: 33,366 hours, 22,863 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1663M24P01
- Part serial: UNK
- Condition: Out Of Trim
- Location: Engine Inlet
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LANDED DSM UNDER AMBER ALERT DUE TO A NR 1 ENGINE VIBRATION.  ACCOMPLISHED VIBRATION TROUBLESHOOTING ON THE NR 1 ENGINE AND FOUND NO DISCREPANCIES.  TO ENSURE THE ENGINE WAS WITHIN ACCEPTABLE VIBRATION LIMITS AN ENGINE TRIM BALANCE WAS ACCOMPLISHED ON THE NR 1 ENGINE BY TEST CELL PERSONNEL.
